Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Large-time behavior of solutions to the equations of one-dimensional nonlinear thermoviscoelasticity


Authors: L. Hsiao and Tao Luo
Journal: Quart. Appl. Math. 56 (1998), 201-219
MSC: Primary 73F15; Secondary 35B40, 35Q72, 45K05, 73B30
DOI: https://doi.org/10.1090/qam/1622554
MathSciNet review: MR1622554
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AB] G. Andrews and J. M. Ball, Asymptotic behavior and changes of phase in one-dimensional nonlinear viscoelasticity, J. Differential Equations 44, 306-341 (1982) MR 657784
  • [DA] C. M. Dafermos, Global smooth solutions to the initial boundary value problem for the equations of one-dimensional nonlinear thermoviscoelasticity, SIAM J. Math. Anal. 13, 397-408 (1982) MR 653464
  • [DH] C. M. Dafermos and L. Hsiao, Global smooth thermomechanical processes in one-dimensional nonlinear thermoviscoelasticity, Nonlinear Anal. T.M.A. 6, 435-454 (1982) MR 661710
  • [GM] J. M. Greenberg and R. C. MacCamy, On the exponential stability of solutions of $ E\left( {u_x} \right){u_{xx}} + \\ \lambda {u_{xtx}} = \rho {u_{tt}}$, J. Math. Appl. 31, 406-417 (1970) MR 0273178
  • [NA] T. Nagasawa, On the one-dimensional motion of polytropic ideal gas non-fixed on the boundary, J. Differential Equations 65, No. 1, 49-67 (1986) MR 859472
  • [OK] M. Okada and S. Kawashima, On the equation of one-dimensional motion of compressible viscous fluids, J. Math. Kyoto Univ. 23, 55-71 (1983) MR 692729
  • [TA] L. Tartar, Compensated compactness and applications to partial differential equations, in Nonlinear Analysis and Mechanics: Heriot-Watt Symposium, Vol. IV, pp. 136-212, Research Notes in Math., Vol. 39, Pitman, Boston, London, 1979 MR 584398

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73F15, 35B40, 35Q72, 45K05, 73B30

Retrieve articles in all journals with MSC: 73F15, 35B40, 35Q72, 45K05, 73B30


Additional Information

DOI: https://doi.org/10.1090/qam/1622554
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society